# SDR IXXA2021123005

- Difficulty date: October 23, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Ball Mat
- Part number: 7616201
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC CENTER BALL MATT CRACKED ON LOWER SURFACE AT BALL FITTING
